# SDR DALA2020110603624

- Difficulty date: November 5, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 50,932 hours, 35,115 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST BOLT HOLE ABOVE SKIN SPLICE AT STATION 2FS=52.267, HAS CRACK INDICATION IN VERT STAB LEADING EDGE LT SIDE, MARKED, REF AA 5530-01048 AND AD 2018-10-08.  CRACK REPAIRED PER ERA 588486-14AD REV O (REF PRI 599486-14 REV 1) SEC 1.  PERMANENT REPAIR.
